I've read that traumatic brain injury can increase the risk of pituitary tumors and that this can lead to hormonal problems. However, this is rare.
Maybe it's too late to answer your question (a whole year later!) but traumatic brain injury can cause the cessation of periods, and although this is thought to be a rare effect, (as Rachel4 says above), in fact there is more and more research coming out that shows that far from being rare it in fact occurs in about one in five people who have traumatic brain injury - mild, as well as moderate and severe. A multi-centre study by Prof Christian Berg of 246 unselected patients with all degrees of TBI showed 20% incidence christie.openrepository.com/christie/handle/10541/109060
Hormone treatment can make your periods start again, so I do hope you will consult your doctor. Other symptoms of pituitary dysfunction can be weight gain and depression.
All the best, Joanna